Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On source and vortex of fluctuating strength travelling beneath a free surface


Author: H. S. Tan
Journal: Quart. Appl. Math. 13 (1955), 314-317
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/72604
MathSciNet review: 72604
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

Article copyright: © Copyright 1955 American Mathematical Society